# SDR GTIA000263

- Difficulty date: July 22, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL OF A/C, FLIGHT ATTENDANT OPENED FORWARD L-1 DOOR AND ESCAPE SLIDE FELL TO GROUND.  INSPECTED SLIDE PACK, NOTIFIED M/C AND INSPECTION.  RE-INSTALLED SLIDE PACK ON L-1 DOOR IAW CH 25.  (M)
